Cardiff University | Prifysgol Caerdydd ORCA
Online Research @ Cardiff 
WelshClear Cookie - decide language by browser settings

Peripheral neuropathy during longterm high-dose amiodarone therapy

Fraser, Alan Gordon, McQueen, I. N., Watt, A. H. and Stephens, M. R. 1985. Peripheral neuropathy during longterm high-dose amiodarone therapy. Journal of Neurology, Neurosurgery & Psychiatry 48 (6) , pp. 576-578. 10.1136/jnnp.48.6.576

Full text not available from this repository.

Abstract

Three patients developed peripheral neuropathy after taking amiodarone for more than 18 months. All had high serum concentrations of amiodarone and its desethyl metabolite; in one patient concentrations in a sural nerve biopsy were 80 times higher than in serum. Peripheral neuropathy is a complication of large doses of amiodarone taken over long periods.

Item Type: Article
Date Type: Publication
Status: Published
Schools: Medicine
Subjects: R Medicine > R Medicine (General)
R Medicine > RZ Other systems of medicine
Publisher: BMJ Publishing Group
ISSN: 0022-3050
Last Modified: 04 Jun 2017 07:49
URI: http://orca-mwe.cf.ac.uk/id/eprint/68442

Citation Data

Cited 49 times in Google Scholar. View in Google Scholar

Cited 29 times in Scopus. View in Scopus. Powered By Scopus® Data

Actions (repository staff only)

Edit Item Edit Item